# SDR ASAA2016110221274

- Difficulty date: November 2, 2016
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 12,138 hours, 3,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS IS MISSING OVER SEAT 17F.  ACFT GROUNDED. REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-03-960-805.
